# SDR I5HA0758012

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N585P
- Make and model: Cvac 580
- Engine: Allsn 501D13
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66WA4001
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, ENROUTE, THE CREW LOST HYDRAULIC PRESSURE AND RETURNED TO DEPARTURE. THE AIRCRAFT LANDED UNEVENTFULLY AND WAS TOWED TO A PARKING SPACE. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE ENGINE DRIVEN HYDRAULIC PUMP HAD FAILED AND PUMPED ALL THE HYDRAULIC FLUID OVERBOARD.  MAINTENANCE REMOVED THE DEFECTIVE PUMP, REPLACED THE FILTERS, PURGED THE HYDRAULIC SYSTEM, AND IS WAITING FOR A REPLACEMENT PUMP TO ARRIVE.  REPLACEMENT PART ARRIVED AND WAS INSTALLED BY MAINTENANCE. THE HYDRAULIC SYSTEMS WAS BLED AND SERVICED AND THE AIRCRAFT WAS RETURNED TO SERVICE ON 14 SEPT 2007.
